Commentarii Mathematici Helvetici
Full-Text PDF (125 KB) | Metadata | Table of Contents | CMH summary
Published online: 2003-12-31
Structure of foliations of codimension greater than oneHabib Marzougui and Ezzeddine Salhi (1) Faculty of Sciences of Bizerte, Zarzouna, Tunisia
(2) Faculty of Sciences of Sfax, Tunisia
We study the structure of a foliation of high codimension which admits a transverse foliation. We introduce four families of open saturated sets. These open sets have a simple characterization and allow us to establish a structure theorem as in codimension 1.
Keywords: Foliation, leaves, regular open set, class, local minimal set
Marzougui Habib, Salhi Ezzeddine: Structure of foliations of codimension greater than one. Comment. Math. Helv. 78 (2003), 722-730. doi: 10.1007/s00014-003-0779-4